Flare-up of pustular psoriasis after ustekinumab therapy: Case report and literature review

Ying Xiu Dai, Chih Chiang Chen*

*此作品的通信作者

研究成果: Article同行評審

7 引文 斯高帕斯(Scopus)

摘要

While tumor necrosis factor-alpha (TNF-α) inhibitor has been shown to be paradoxically associated with the development of psoriasis, there are few reported cases of pustular psoriasis potentially induced by ustekinumab in the literature. Here we present the case of a 70-year-old male with chronic plaque psoriasis who experienced pustular psoriasis nine days after initiating ustekinumab therapy. The pustular lesions resolved after acitretin treatment, and he restarted ustekinumab 45 mg at week 4, and every 12 weeks thereafter. No recurrence of pustular psoriasis occurred during the 6-month follow-up. Our case suggested that ustekinumab-induced pustular psoriasis can be successfully managed with acitretin while maintaining ustekinumab therapy as well.

原文English
頁(從 - 到)222-225
頁數4
期刊Dermatologica Sinica
36
發行號4
DOIs
出版狀態Published - 12月 2018

指紋

深入研究「Flare-up of pustular psoriasis after ustekinumab therapy: Case report and literature review」主題。共同形成了獨特的指紋。

引用此